# SDR CALA2014011600070

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N832853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ANGLE AT BS 732 AT L2 ENTRY WAY.  REMOVED CORROSION FROM FLOOR SUPPORT ANGLE, AND FOUND TO BE OUT OF LIMITS.  R & R INNER ANGLE ALL IAW SRM 53-30 -15 FIG 1 & 101, 51-101-02 PAR 15 FIG 1,5, 51-40-02 FIG 8,12.
